On the limiting diffusion of special diploid model in population genetics
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 397-404
Published online June 1, 2005
Won Choi
University of Incheon
Abstract : In this note, we characterize the limiting diffusion of a diploid model by defining the discrete generator for the rescaled Markov chain. We conclude that this limiting diffusion model is with uncountable state space and mutation selection and special "mutation or gene conversion rate".
Keywords : diploid model, martingale problem, mutation or gene conversion rate, mutation selection, discrete generator for the rescaled Markov chain, limiting diffusion
MSC numbers : 60G44, 60H30, 92D10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd